# SDR MWEA020604

- Difficulty date: September 27, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,184 hours, 63,610 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Unserviceable
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL IN AFT CABIN.  --  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAG.
